# SDR REXA2016111002242

- Difficulty date: November 10, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC670855001
- Condition: Elongated
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BATT RIB LOWER BOLT HOLE IS ELONGATED.  REMOVED AND REPLACED THE CHANNEL IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AMM 32-61-05-000-810, 32-61-05-400-802-A02.  OP CHECKED GOOD.
